Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Duluth, MN
NWS Duluth, MN issued this special weather statement at Jun 19, 2012, 9:13 PM CDT for Bayfield County, Wisconsin. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2012, 9:13 PM CDT (02:13 UTC)
- Expired
- Jun 19, 2012, 9:30 PM CDT
- In force
- 17 min
- Issued by
- NWS Duluth, MN
County Bayfield County, WI
The radar
The Duluth radar (KDLH), 95 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
582
WWUS83 KDLH 200213
SPSDLH
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
913 PM CDT TUE JUN 19 2012
MNZ037-WIZ001-002-200230-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-DOUGLAS-
913 PM CDT TUE JUN 19 2012
...STRONG THUNDERSTORMS CONTINUE TO OVER NORTHWEST WISCONSIN...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POPLAR...MOVING EAST AT 50 MPH. OTHER
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS FROM PORT WING TO
BAYFIELD AND WASHBURN.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY RAINFALL THAT MAY LEAD TO FLOODING WITHIN AND HOUR
OR TWO.
LOCATIONS IMPACTED INCLUDE...
CLOVERLAND... BRULE... WAINO...
OULU... IRON RIVER... PORT WING...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD!!
LAT...LON 4666 9213 4672 9200 4669 9196 4670 9182
4677 9160 4676 9153 4680 9138 4690 9119
4687 9111 4694 9100 4695 9105 4695 9104
4696 9096 4696 9097 4694 9092 4656 9104
4618 9226
$$
MILLERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 7:27 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 19, 7:27 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE...
NATIONAL WEATHER SERVICE DULUTH MN
727 PM CDT TUE JUN 19 2012
.MESOSCALE UPDATE...CONCERNING ONGOING STRONG TO SEVERE
THUNDERSTORMS AND HEAVY RAINFALL/FLASH FLOODING...
...HIGH END AND LIFE-THREATENING FLASH FLOOD EVENT APPEARS TO BE
DEVELOPING ACROSS A LARGE PART OF NORTHERN MINNESOTA IN ADDITION TO
SEVERE THREAT...
**OF PARTICULAR THREAT OVER THE NEXT 2-4 HOURS ARE AREAS FROM DULUTH
NORTHEASTWARD ALONG THE ENTIRE NORTH SHORE OF LAKE SUPERIOR**
SURFACE WARM FRONT HAS STALLED ALONG AN AXIS FROM NEAR WILLMAR
EAST-NORTHEASTWARD TO NEAR PINE CITY... TO HAYWARD TO SOUTH OF
IRONWOOD WITH STRONG LOW LEVEL FRONTOGENESIS IN THE 925-850 MB LAYER
ANCHORED PARALLEL TO AND JUST NORTH OF THE SURFACE FRONT FROM NEAR
ABERDEEN SD TO NEAR DULUTH. AS THE UPPER WAVE AND PV ANOMALY OVER
NORTH DAKOTA SLOWLY TRANSLATE EAST OVER THE NEXT 4-8 HOURS..THE
STRENGTHENING SOUTHERLY LOW LEVEL JET IN THE WARM SECTOR WILL FEED
EXTREMELY UNSTABLE AIR AND COPIOUS MOISTURE (PWAT VALUES APPROACHING
2 INCHES) INTO THE FRONTAL CIRCULATION ZONE..RESULTING IN CONTINUED
AND PERSISTENT THUNDERSTORM REDEVELOPMENT FROM THE ALEXANDRIA TO
DETROIT LAKES REGION..EASTWARD ACROSS MUCH OF THE DULUTH CWA THAT
LIES ALONG AND NORTH OF THE HIGHWAY 2 CORRIDOR FROM WALKER TO DULUTH.
RELATIVELY HIGH FREEZING LEVELS WILL CONTINUE TO RESULT IN A DEEPER
WARM CLOUD LAYER AND TREMENDOUS RAINFALL RATES WITH MANY OF THE
INDIVIDUAL STORMS THAT WILL ALSO TRACK ACROSS AREAS THAT HAVE
ALREADY RECEIVED BETWEEN 2 AND 4.5 INCHES OF RAIN. KDLH DUAL-POL
DATA SUGGESTS THAT MANY STORM CORES CONTAIN INSTANTANEOUS RAINFALL
RATES IN EXCESS OF 3-4 INCHES PER HOUR..AND DUAL-POL PRECIP
ESTIMATES OF 3 TO AS MUCH AS 6 INCHES SEEM TO JIVE FAIRLY WELL WITH
RAINFALL MEASUREMENTS THUS FAR. CURRENT RADAR AND SATELLITE TRENDS
SUGGEST THAT AT LEAST 3-6 MORE HOURS OF RAINFALL ARE IN THE WORKS
ACROSS AREAS FROM BRAINERD TO WALKER..EASTWARD TO GRAND
RAPIDS...DULUTH AND THE NORTH SHORE. IF THIS SCENARIO PLAYS OUT..
ADDITIONAL RAINFALL WILL BE COPIOUS..AND A MAJORITY OF DRAINAGE
CHANNELS...CREEKS AND RIVER WILL BE OVERWHELMED WITH SIGNIFICANT
AND LIFE THREATENING FLOODING. WATER WILL ALSO FLOW FREELY OVERLAND
IN MANY AREAS OUTSIDE OF DEFINED DRAINAGE CHANNELS.
OF PARTICULAR THREAT OVER THE NEXT 2-4 HOURS ARE AREAS FROM DULUTH
NORTHEASTWARD ALONG THE ENTIRE NORTH SHORE OF LAKE SUPERIOR WHERE
TORRENTIAL RAINFALL WILL FLOW RAPIDLY DOWN THE 1000-1500 FOOT
TERRAIN RIDGE.
IN ADDITION..THERE STILL APPEARS TO BE A DEVELOPING SEVERE WEATHER
THREAT /PRIMARILY HAIL AND DAMAGING WIND/ IN THE CORRIDOR ALONG AND
NORTH OF THE WARM FRONT AFTER 8-9 PM CDT.
&&
.POINT TEMPS/POPS...
DLH 58 72 53 72 / 80 70 20 10
INL 57 71 49 71 / 70 40 10 20
BRD 63 71 55 74 / 80 70 10 20
HYR 69 78 54 76 / 60 70 40 10
ASX 64 79 55 74 / 50 70 40 10
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR MNZ012-019>021-
025-026-033>038.
WI...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WIZ001-006.
LS...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 4 AM CDT
WEDNESDAY FOR LSZ141>147.
&&
MILLERHazardous weather outlook, Jun 19, 9:48 AM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 948 AM CDT TUE JUN 19 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 948 AM CDT TUE JUN 19 2012 ...SLIGHT RISK FOR SEVERE STORMS OVER MUCH OF THE NORTHLAND THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY...MAINLY THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. A TORNADO CAN'T BE RULED OUT EITHER...WITH THE THREAT HIGHEST FROM NEAR MILLE LACS EAST NORTHEAST THROUGH NORTHWEST WISCONSIN. IN ADDITION TO THE SEVERE THREAT...HEAVY RAIN AND FLOODING MAY ALSO OCCUR. A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE NORTHLAND INTO WEDNESDAY. A FLOOD WARNING IS IN EFFECT FOR THE MISSISSIPPI RIVER NEAR AITKIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS...AND THE THREAT FOR HEAVY RAIN WILL CONTINUE WEDNESDAY AS A COLD FRONT MOVES THROUGH THE NORTHLAND. THUNDERSTORMS ARE AGAIN POSSIBLE OVER PORTIONS OF THE NORTHLAND THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. LSZ121-140>148-201030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 948 AM CDT TUE JUN 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR MOST OF THE NEARSHORE WATER OF WESTERN LAKE SUPERIOR. STRONG NORTHEAST WINDS AND HIGH WAVES WILL CREATE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT IN THESE AREAS. FOR FURTHER DETAILS...PLEASE REFER TO THE MARINE PRODUCTS ISSUED BY THE DULUTH NATIONAL WEATHER SERVICE OFFICE. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS WESTERN LAKE SUPERIOR TODAY AND TONIGHT. SOME STORMS MAY BE SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE STORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH SATURDAY. MELDE MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 8:37 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
837 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
IN THE TUNNEL WHERE THE NORTHBOUND EXIT FROM LAKE AVE
MEETS I35, THE INNERMOST LANE IS UNDER 3 FT OF WATER.
&&
RSLocal storm report, Jun 19, 8:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
843 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL PINE RIVER 46.72N 94.40W
06/19/2012 M0.75 INCH CASS MN TRAINED SPOTTER
0130 PM HAIL 12 W EMILY 46.76N 94.21W
06/19/2012 M0.75 INCH CROW WING MN TRAINED SPOTTER
0130 PM TSTM WND DMG 3 SW CROSSLAKE 46.65N 94.15W
06/19/2012 CROW WING MN LAW ENFORCEMENT
A FEW LARGE TREES DOWN ALONG WEST SHORE RD.
0136 PM HAIL 3 W EMILY 46.76N 94.02W
06/19/2012 M1.00 INCH CROW WING MN TRAINED SPOTTER
0220 PM TSTM WND DMG 5 SW LIBBY 46.73N 93.40W
06/19/2012 AITKIN MN LAW ENFORCEMENT
SEVERAL TREES DOWN.
0220 PM TSTM WND DMG 7 N MCGREGOR 46.71N 93.31W
06/19/2012 AITKIN MN COCORAHS
12 INCH DIAMETER TREE DOWN.
0339 PM HAIL DULUTH 46.78N 92.12W
06/19/2012 E0.25 INCH ST. LOUIS MN AMATEUR RADIO
EAST TOLEDO ST NEAR UMD CAMPUS.
0341 PM HAIL DULUTH 46.78N 92.12W
06/19/2012 E0.25 INCH ST. LOUIS MN AMATEUR RADIO
IN LAKESIDE AT 52ND EAST AND OTSEGO STREET.
0342 PM HAIL 5 NE DULUTH 46.83N 92.04W
06/19/2012 M0.75 INCH ST. LOUIS MN TRAINED SPOTTER
0430 PM HEAVY RAIN ALBORN 46.97N 92.58W
06/19/2012 M2.51 INCH ST. LOUIS MN CO-OP OBSERVER
0436 PM HAIL 4 WNW CORNUCOPIA 46.88N 91.18W
06/19/2012 M1.00 INCH BAYFIELD WI TRAINED SPOTTER
0525 PM HEAVY RAIN GRAND RAPIDS 47.23N 93.52W
06/19/2012 M1.50 INCH ITASCA MN TRAINED SPOTTER
AMOUNT FELL IN LAST 45 MINUTES
0543 PM HEAVY RAIN NASHWAUK 47.38N 93.17W
06/19/2012 E0.00 INCH ITASCA MN AMATEUR RADIO
PONDING ON LOW-LYING AREAS, AND ROADWAYS. CURB TO CURB
FLOODING AT TIMES.
0543 PM HAIL TWO HARBORS 47.03N 91.68W
06/19/2012 M0.25 INCH LAKE MN TRAINED SPOTTER
0545 PM FLOOD GRAND RAPIDS 47.23N 93.52W
06/19/2012 ITASCA MN LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED MANY ROADS WERE FLOODED IN TOWN.
0554 PM FLOOD GRAND RAPIDS 47.23N 93.52W
06/19/2012 ITASCA MN AMATEUR RADIO
FLOODING IN DOWNTOWN. ESTIMATED 4-6 INCHES OF WATER ON
ROADWAYS
0558 PM HAIL SILVER BAY 47.29N 91.28W
06/19/2012 M2.00 INCH LAKE MN TRAINED SPOTTER
0559 PM HAIL SILVER BAY 47.29N 91.28W
06/19/2012 M0.88 INCH LAKE MN TRAINED SPOTTER
0620 PM HEAVY RAIN SILVER BAY 47.29N 91.28W
06/19/2012 M0.80 INCH LAKE MN CO-OP OBSERVER
IN LAST 25 MINUTES. 1.5 INCHES SINCE 7AM
0630 PM HEAVY RAIN HILL CITY 46.99N 93.60W
06/19/2012 M2.20 INCH AITKIN MN AMATEUR RADIO
0630 PM HEAVY RAIN ISLAND LAKE 47.01N 92.19W
06/19/2012 M2.65 INCH ST. LOUIS MN TRAINED SPOTTER
0700 PM HEAVY RAIN ISLAND LAKE 47.01N 92.19W
06/19/2012 M2.54 INCH ST. LOUIS MN AMATEUR RADIO
0713 PM HEAVY RAIN ALBORN 46.97N 92.58W
06/19/2012 M4.40 INCH ST. LOUIS MN TRAINED SPOTTER
4.4 INCHES SO FAR.
0714 PM FLOOD 1 E TWO HARBORS 47.03N 91.65W
06/19/2012 LAKE MN AMATEUR RADIO
DITCHES AT SIDE OF ROAD ARE FULL, AND WATER IS COMING
ONTO THE SHOULDER OF THE ROAD. WATER LEVEL IS NOT INTO
THE TRAFFIC LANES YET.
0732 PM HAIL HERMANTOWN 46.81N 92.24W
06/19/2012 M0.25 INCH ST. LOUIS MN TRAINED SPOTTER
0745 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
WATER OVER ARROWHEAD ROAD BETWEEN HAINES AND ARLINGTON.
0749 PM HAIL LAKEWOOD TWP 46.91N 91.98W
06/19/2012 M0.25 INCH ST. LOUIS MN AMATEUR RADIO
0750 PM HEAVY RAIN 7 N MCGREGOR 46.71N 93.31W
06/19/2012 M0.92 INCH AITKIN MN COCORAHS
IN LAST 34 MINUTES
0752 PM HAIL RICE LAKE TWP 46.90N 92.11W
06/19/2012 E0.25 INCH ST. LOUIS MN TRAINED SPOTTER
0756 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN TRAINED SPOTTER
ESTIMATED 2 INCHES OF WATER ON SUPERIOR STREET IN
DOWNTOWN DULUTH.
0757 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
WATER ON ROADWAYS AT WOODLAND AVE AND ST. MARIE. ONLY
HALF A LANE OPEN.
0759 PM TSTM WND DMG HERMANTOWN 46.81N 92.24W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
8-10 INCH DIAMETER TREE UPROOTED AND FALLEN ON POWER
LINE.
0800 PM FLOOD HERMANTOWN 46.81N 92.24W
06/19/2012 ST. LOUIS MN TRAINED SPOTTER
WATER COMING ONTO THE RIGHT LANE HEADED EASTBOUND AT HWY
194 AND HWY 53.
0815 PM HEAVY RAIN RICE LAKE TWP 46.90N 92.11W
06/19/2012 M1.50 INCH ST. LOUIS MN TRAINED SPOTTER
FROM 715PM TO 815PM
0818 PM TSTM WND DMG KETTLE RIVER 46.49N 92.88W
06/19/2012 CARLTON MN AMATEUR RADIO
8 INCH DIAMETER TREE UPROOTED AND 6 INCH DIAMETER TREE
SNAPPED 3 FEET ABOVE GROUND.
0827 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
THE FIRST TUNNEL ON I35 HEADED SOUTH IS COVERED IN WATER.
A CAR ATTEMPTED TO DRIVE THROUGH AND THE HEIGHT OF THE
WATER CUT OFF THE EXHAUST AND KILLED THE ENGINE.
0829 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
AT THE CORNER OF 52ND AVE EAST AND GLENWOOD, MANHOLE
COVER HAS COME OFF AND WATER IS SPILLING OUT.
0832 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
GRUBER CREEK IS OVERFLOWING ONTO 3RD STREET BETWEEN 6TH
AND 7TH AVE EAST. THERE IS 3-4 INCHES OF WATER ON THE
ROADWAY ALONG WITH DEBRIS. CULVERT MAY BE PLUGGED OR OVER
EXERTED.
0832 PM FLOOD DULUTH 46.78N 92.12W
06/19/2012 ST. LOUIS MN AMATEUR RADIO
IN THE TUNNEL WHERE THE NORTHBOUND EXIT FROM LAKE AVE
MEETS I35, THE INNERMOST LANE IS UNDER 3 FT OF WATER.
0837 PM HEAVY RAIN ISLAND LAKE 47.01N 92.19W
06/19/2012 M4.66 INCH ST. LOUIS MN AMATEUR RADIO
SINCE MIDNIGHT. 2.15 INCHES IN LAST HOUR.
&&
RSSpecial weather statement, Jun 19, 8:53 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
853 PM CDT TUE JUN 19 2012
MNZ033-034-200215-
CROW WING-SOUTH CASS-
853 PM CDT TUE JUN 19 2012
...STRONG THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE
BRAINERD AREA...
AT 851 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES EAST OF CASINO...MOVING EAST AT 35 MPH.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY RAINFALL THAT MAY EVENTUALLY RESULT IN FLOODING.
SOME LOCALES MAY RECEIVE UP TO AN INCH OF ADDITIONAL RAINFALL
THROUGH 10 PM CDT.
LOCATIONS IMPACTED INCLUDE...
GULL LAKE... LAKE SHORE... BAXTER...
BARROWS... NORTH LONG LAKE... PEQUOT LAKES...
NISSWA... LAKE HUBERT... BRAINERD...
MERRIFIELD... LEGIONVILLE... LAKE HUBERT...
JENKINS... BREEZY POINT... EDWARD LAKE...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD!
LAT...LON 4680 9412 4630 9396 4625 9436 4628 9435
4632 9442 4630 9455 4634 9465 4660 9471
MILLERLocal storm report, Jun 19, 8:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
854 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM HEAVY RAIN 5 N VIRGINIA 47.59N 92.51W
06/19/2012 M0.82 INCH ST. LOUIS MN TRAINED SPOTTER
SINCE 5PM
&&
RSLocal storm report, Jun 19, 8:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
858 PM CDT TUE JUN 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM FLOOD TWO HARBORS 47.03N 91.68W
06/19/2012 LAKE MN AMATEUR RADIO
ON HWY 2, DITCHES ARE FILLED AND WATER IS SPILLING ONTO
THE ROADWAY.
&&
RSSpecial weather statement, Jun 19, 9:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
913 PM CDT TUE JUN 19 2012
MNZ037-WIZ001-002-200230-
BAYFIELD-CARLTON/SOUTH ST. LOUIS-DOUGLAS-
913 PM CDT TUE JUN 19 2012
...STRONG THUNDERSTORMS CONTINUE TO OVER NORTHWEST WISCONSIN...
AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POPLAR...MOVING EAST AT 50 MPH. OTHER
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS FROM PORT WING TO
BAYFIELD AND WASHBURN.
THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND
GUSTS UP TO 30 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
EXTREMELY HEAVY RAINFALL THAT MAY LEAD TO FLOODING WITHIN AND HOUR
OR TWO.
LOCATIONS IMPACTED INCLUDE...
CLOVERLAND... BRULE... WAINO...
OULU... IRON RIVER... PORT WING...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN
A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD!!
LAT...LON 4666 9213 4672 9200 4669 9196 4670 9182
4677 9160 4676 9153 4680 9138 4690 9119
4687 9111 4694 9100 4695 9105 4695 9104
4696 9096 4696 9097 4694 9092 4656 9104
4618 9226
MILLERThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:04 PM CDT | Special Weather Statement | DLH | 11 min | |
| Jun 19, 7:07 PM CDT | Special Weather Statement | DLH | Aitkin | 23 min |
| Jun 19, 7:08 PM CDT | Special Marine Warning | DLH | 43 min | |
| Jun 19, 7:21 PM CDT | Flash Flood Warning | DLH | Cook, Lake | 5 hr |
| Jun 19, 8:01 PM CDT | Special Marine Warning | DLH | 59 min | |
| Jun 19, 8:04 PM CDT | Areal Flood Advisory | DLH | Aitkin, Carlton, Crow Wing, Pine, Saint Louis | 4 hr |
| Jun 19, 8:14 PM CDT | Special Weather Statement | DLH | Carlton | 16 min |
| Jun 19, 8:53 PM CDT | Special Weather Statement | DLH | Crow Wing | 22 min |
| Jun 19, 8:58 PM CDT | Special Marine Warning | DLH | 41 min | |
| Jun 19, 9:30 PM CDT | Areal Flood Advisory | DLH | Cass, Crow Wing | 3 hr |
| Jun 19, 9:41 PM CDT | Special Weather Statement | DLH | Aitkin, Crow Wing | 19 min |
| Jun 19, 11:34 PM CDT | Flash Flood Warning | DLH | Cook, Lake, Saint Louis | 17 hr |
| Jun 20, 12:07 AM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cass, Cook, Crow Wing, Itasca and 3 more | 12 hr |
| Jun 20, 12:26 AM CDT | Special Marine Warning | DLH | 94 min | |
| Jun 20, 12:44 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton | 61 min |
| Jun 20, 2:13 AM CDT | Special Weather Statement | DLH | Carlton | 32 min |
| Jun 20, 2:54 AM CDT | Special Weather Statement | DLH | Aitkin, Pine | 51 min |
| Jun 20, 4:02 AM CDT | Special Weather Statement | DLH | Carlton | 58 min |
| Jun 20, 4:31 AM CDT | Special Weather Statement | DLH | Crow Wing | 59 min |
| Jun 20, 5:49 AM CDT | Special Weather Statement | DLH | Aitkin, Carlton, Crow Wing | 56 min |
| Jun 20, 8:30 AM CDT | River Flood Warning | DLH | Carlton | 8 days |
| Jun 20, 9:45 AM CDT | Special Weather Statement | DLH | Pine | 45 min |
| Jun 20, 10:03 AM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Pine | 42 min |
| Jun 20, 10:26 AM CDT | Flash Flood Warning | DLH | Carlton, Saint Louis | 12 hr |
| Jun 20, 10:35 AM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jun 20, 10:36 AM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine, Saint Louis | 39 min |
| Jun 20, 10:39 AM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 36 min |
| Jun 20, 10:48 AM CDT | Special Marine Warning | DLH | 48 min | |
| Jun 20, 11:51 AM CDT | Areal Flood Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 48 hr |
| Jun 20, 12:03 PM CDT | Special Weather Statement | DLH | Cook | 42 min |
| Jun 20, 12:08 PM CDT | Areal Flood Warning | DLH | Aitkin, Carlton, Cook, Itasca, Lake, Pine and 1 more | 48 hr |
| Jun 20, 12:08 PM CDT | Special Marine Warning | DLH | 52 min | |
| Jun 20, 12:15 PM CDT | Special Marine Warning | DLH | 30 min | |
| Jun 20, 4:24 PM CDT | Areal Flood Warning | DLH | Lake, Saint Louis | 48 hr |
| Jun 19, 8:36 PM CDT | Special Weather Statement | DLH | Douglas | 24 min |
| Jun 19, 11:25 PM CDT | Special Weather Statement | DLH | Douglas | 50 min |
| Jun 20, 12:18 AM CDT | Areal Flood Warning | DLH | Ashland, Bayfield, Douglas | 12 hr |
| Jun 20, 2:08 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Douglas | 67 min |
| Jun 20, 3:26 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield, Douglas, Sawyer | 64 min |
| Jun 20, 11:16 AM CDT | Special Weather Statement | DLH | Ashland, Bayfield | 44 min |
| Jun 20, 2:19 PM CDT | Special Weather Statement | DLH | Ashland, Sawyer, Washburn | 56 min |
| Jun 20, 3:17 PM CDT | Special Weather Statement | DLH | Iron, Price, Sawyer | 43 min |
| Jun 20, 4:35 PM CDT | Special Weather Statement | DLH | Ashland, Iron, Sawyer | 55 min |
| Jun 20, 5:12 PM CDT | Special Weather Statement | DLH | Iron, Price | 63 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | DLH | Price, Sawyer | 57 min |
| Jun 20, 5:30 PM CDT | Areal Flood Advisory | DLH | Ashland, Iron, Price, Sawyer | 3 hr |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.